MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
 
Event or Problem Description
The reporter indicated a cc4204a collamer single piece lens, +23.5 diopter, became stuck in the cartridge during the loading process and there was no patient contact.The backup lens was implanted with no problem.The reporter indicated the cause of the event and if the lens was damaged was unknown.The reporter was unable to provide any additional information.
 
Additional Manufacturer Narrative
Method code- 4110 included for initial mdr.Claim#: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the lens was returned stuck in a cartridge.There was no visible damage to the cartridge.Claim # (b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8255283
Report Number2023826-2019-00074
Device Sequence Number13848652
Product Code HQL
UDI-Device Identifier00841542102469
UDI-Public00841542102469
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2018
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer01/21/2019
03/13/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/20/2019
03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT NUMBER UNK; INJECTOR MODEL AND LOT NUMBER UNK